# SDR FDEA201508082517

- Difficulty date: August 8, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 911 hours, 31,111 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, AIR NOISE FROM CAPTAIN`S WINDOW.  CHECKED LATCH.  LATCH APPEARED CLOSED & LOCKED.   THE CAPTAIN PUSHED THE LOCKING ARM FWD ABOUT .750 ON HIS SLIDING WINDOW.  NO REPORTS FROM THE FLIGHT CREW OF ANY NOISE COMING FROM CAPTAIN`S SLIDING WINDOW.  CYCLED CAPTAIN`S SLIDING WINDOWS SEVERAL TIMES.  WINDOW STAYED LATCHED & LOCKED.  PERFORMED SLIDING CLEAR VIEW WINDOW RIG OPS TEST IAW MM 56-12-00-5-2.  OPS CHECKED GOOD.
